×

zbMATH — the first resource for mathematics

Sur le groupe fondamental des schémas analytiques de variété à une dimension. (French) Zbl 0417.14018
Ann. Inst. Fourier 30, No. 2, 45-77 (1980); erratum ibid. 30, No. 3 (1980).

MSC:
14H30 Coverings of curves, fundamental group
14F35 Homotopy theory and fundamental groups in algebraic geometry
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] V. I. ARNOL’D, Small denominators I, Transl. AMS, (2), 46 (1965), 213-284.
[2] R. BARRE, De quelques aspects de la théorie des Q-variétés différentielles et analytiques, Ann. Inst. Fourier, 23 (1973), 227-312. · Zbl 0258.57008
[3] L. G. BOUMA and W. T. van EST, Manifold schemes and foliations on the 2-torus and the Klein bottle, Proc. Kon. Ned. Akad. v. Wet., series A, 81 (1978), 313-347. · Zbl 0393.57008
[4] E. CARTAN, La topologie des espaces représentatifs des groupes de Lie, Œuvres, partie I, vol. 2. · Zbl 0015.20401
[5] A. DENJOY, Sur LES courbes définies par LES équations différentielles à la surface du tore, J. Math. pures appl., (9), 11 (1932), 333-375. · JFM 58.1124.04
[6] W. T. van EST, Fundamental groups of manifold schemes, Topological Structures II, part 1, Editors: P. C. Baayen, J. van Mill, Mathematical Centre Tracts 115, Mathematisch Centrum, Amsterdam (1979). · Zbl 0425.58003
[7] W. T. van EST and M. A. M. van der LEE, On Malcev’s criterion for enlargeability of local groups, à paraître. · Zbl 0657.22007
[8] A. HAEFLIGER, Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comm. Math. Helv., 32 (1958), 248-329. · Zbl 0085.17303
[9] A. HAEFLIGER, Variétés feuilletées, Ann. Scuola Norm. Pisa, (3), 16 (1964), 367-397. · Zbl 0122.40702
[10] A. HAEFLIGER et G. REEB, Variétés (non séparées) à une dimension et structures feuilletées du plan, L’Ens. Math., IIe série, 3 (1957), 107-125. · Zbl 0079.17101
[11] H. KNESER, Reguläre kurvenscharen auf den ringflächen, Math. Ann., 91 (1924), 135-154. · JFM 50.0371.03
[12] A. MALCEV, Sur LES groupes topologiques locaux et complets, Doklady, XXXII (1941), 606-608. · Zbl 0063.03727
[13] P. MOLINO, Sur la géométrie transverse des feuilletages, Ann. Inst. Fourier, 25 (1975), 279-284. · Zbl 0301.57016
[14] J. PRADINES, Sur une classe remarquable de relations d’équivalence sur des variétés, Réunion Ann. de Mat., Jaca (1977).
[15] J. PRADINES et J. WOUAFO-KAMGA, La catégorie des QF-variétés, CRAS, série A, 288 (1979), 717-719. · Zbl 0411.57026
[16] G. REEB, Sur LES structures feuilletées de co-dimension un et sur un théorème de M. A. Denjoy, Ann. Inst. Fourier, 11 (1961), 185-200. · Zbl 0136.20901
[17] G. REEB, Feuilletages, Résultats anciens et nouveaux (Painlevé, Hector et Martinet), Les Presses de L’Université de Montréal, 1974. · Zbl 0315.57018
[18] C. L. SIEGEL, Note on differential equations on the torus, Ges. Abh. Bd III, 52. · Zbl 0061.19510
[19] J. WOUAFO-KAMGA, Décomposition des G-structures d’ordre supérieur. Structures transverses des feuilletages, Thèse, Toulouse (1979). · Zbl 0411.57026
[20] K. YOSIDA, A problem concerning the second fundamental theorem of Lie, Proc. Imp. Acad. Tokyo, 13 (1937), 152-155. · JFM 63.1000.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.